# SDR AALA20060831

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T1633126
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - RIGHT AND INBOARD WING PANEL SUPPORT U-CHANNEL CRACKED AT AFT INBOARD SIDE OF FALSE SPAR TRAILING EDGE (WING BUTT LINE 110).  FABRICATED AND INSTALLED REPAIR L-ANGLE PER SRM 57-51-02 AND MRB 767 2878 DATED 31 AUGUST 2006.
